MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BMT TIB TRAY 67MM; PROSTHESIS KNEE

ZIMMER BIOMET, INC. BMT TIB TRAY 67MM; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: bmt splined knee stm v2 12x80 catalog # 148302 lot # 178900; bmt 360 tib aug 67x5mm catalog # 185222 lot # 346460; bmt 360 tib aug 67x5mm catalog # 185222 lot # 923680; palacos fast r+g 1x40 catalog # 66056768 lot # 95434925; bmt 360 tib sm cruciate wing catalog # 185650 lot # 588160; vngd ps tib brg 10x63/67mm catalog # 183620 lot # 927140.Report source: (b)(6).Customer has indicated that the product will not be returned because requested but not returned by hospital.Once the investigation has been completed, a follow-up mdr will be submitted.Not returned by hospital.
 
Event or Problem Description
It was reported patient underwent a revision procedure one year post implantation due to tibial loosening and subsidence.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BMT TIB TRAY 67MM
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12631993
Report Number0001825034-2021-02835
Device Sequence Number11625985
Product Code JWH
UDI-Device Identifier00880304481411
UDI-Public(01)00880304481411(17)290412(10)796960
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number185202
Device Lot Number796960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer11/16/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight59 KG